# SDR VNAA202208041112

- Difficulty date: August 2, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15391
- Aircraft time: 14,844 hours, 13,431 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pseu
- Part number: 895305
- Part serial: E3868
- Condition: Unserviceable
- Location: 700
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE MESSAGE AFTER TAKEOFF. CREW FOLLOWED THE QRH AND RETURNED TO ORF. FLIGHT LANDED WITHOUT FURTHER INCIDENT. THEY DID LAND OVERWEIGHT AND ALSO DECLARED AN EMERGENCY. THEY DID NOT HAVE THE CABIN BRACE. REMOVED AND REPLACED PSEU IAW CRJ 900 AMM  32-61-01-000/400-801. POWERÂˆ’UP TEST OF THE LANDING GEAR PSS SYSTEM GOOD AT THIS TIME. PERFORMED 8 EXTENSION AND RETRACTION CYCLES OF LANDING GEAR. ALL CHECKS GOOD AT THIS TIME."
